MAUDE Adverse Event Report: DEPUY MITEK LLC US IMAGE MANAGEMENT SYSTEM- EVOLUTION 4K

DEPUY MITEK LLC US IMAGE MANAGEMENT SYSTEM- EVOLUTION 4K
Model Number EVO4K220
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that preoperatively to an unknown surgery on (b)(6) 2021, it was observed that the image management system- evolution 4k device did not display image on the screen.Another like device was used to complete the procedure.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
IMAGE MANAGEMENT SYSTEM- EVOLUTION 4K
Common Device Name
IMAGE MANAGEMENT
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6013142063
MDR Report Key12268747
Report Number1221934-2021-02365
Device Sequence Number4304094
Product Code LMB
UDI-Device Identifier00817613020543
UDI-Public00817613020543
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVO4K220
Device Catalogue Number242326
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown